# SDR HAIHEEA9591

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Engine: Ge CT72A
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 5043T24G04
- Condition: Cracked
- Location: Stage One
- Part time: 3,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAGE ONE NOZZLE BURNT AND CRACKED BEYOND LIMITS.
